# SDR CALA2012052900373

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 696985411
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT FRAME CRACKED AT LOWER END. CUT-OUT SECTION OF DAMAGED,  INSTALLED NEW FRAME SECTION PN 69-6 9854-11, FRAME WEB SPLICE -2, -3, -4 AND STRAP REF DWG 6 9-69854.
